# SDR IPXA2021011964618

- Difficulty date: December 18, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 96,361 hours, 18,077 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: NYB675414
- Condition: Cracked
- Location: Rt Underwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C RT UNDERWING CANTED PANEL CAP IS CRACKED AT STA 1236.8 AND Z= -100.  REPAIRED CRACKED RT UNDERWING CANTED PANEL CAP AT STA 1236.8 AND Z= -100, IAW UPS EO MD11-5310-78819-A. (MAJOR)
